# SDR HOC2003F00008

- Difficulty date: April 20, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 737231
- Aircraft serial: 21967
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A (C) CHECK, CORROSION WAS NOTED ON OUTBOARD FLOOR SUPPORT BRACKET FOR FORWARD LAV.  STA 314-344, RBL 5-10.
